cough-cold-icon
Miliary tb
Hi doctor. I was diagnosed with miliary tb last month since than I have been on medications, since the last few days I have pain in my joints like wrists shoulders arms neck and shoulder joints sometimes I hear the joint pain kind of sound as well when change my position while sleeping...and feel tired and  have indigestion as well...are these side effects of tb treatment?
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Yes.. these are side effects.. Check your liver profile and serum uric acid levels and consult a physician or chest physician to do necessary intervention.. However remember not to discontinue the tb treatment as that could allow tb to spread. Miliary tb is one serious tb if not correctly treated
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.